MAUDE Adverse Event Report: ZIMMER GMBH ANN BLUNT TIP SCREW 4X50MM; IMPLANT, TRAUMA

ZIMMER GMBH ANN BLUNT TIP SCREW 4X50MM; IMPLANT, TRAUMA
Catalog Number 47248605040
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10.Ann ph nail rt 10x220mm item# 47249622009 lot# 3174907.Ann blunt tip screw 4x50mm item# 47248605040 lot# 3228198.Ann blunt tip screw 4x52mm item# 47248605240 lot# 3076792.Blunt tip screw, ã¿ 4x52mm item# 47248605240 lot# 3207865.Blunt tip screw, ã¿ 4x54mm item# 47248605440 lot# 3157875.Cortical bone screw, ã¿ 4x28mm item# 47248612840 lot# 3240162.Cortical bone screw, ã¿ 4x30mm item# 47248613040 lot# 3225546.Proximal humerus nail cap, 0mm item# 47248801000 lot# 3242939.G2.Report source: japan.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint histories identified additional similar complaints for the reported items and the part and lot combinations.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Radiographs were provided and reviewed by a radiologist.The review identified the following: photo of a computer screen showing a fluoroscopic ap image of the proximal humerus with five interlocking screws.Intramedullary nail in the humerus spanning what appears to be a proximal humeral metadiaphysis fracture.Three of the screw heads are proud with substantial backout of the proximal screw.As the devices involved in the reported event were not returned for investigation, a further product evaluation could not be performed and the condition of the products are unknown.It can be assumed that multiple contributing factors, related to either patient condition and behavior or implantation procedure, contributed to the migration of the screws.If and to what extent any of these aspects may have influenced the migration of the screw remains unknown.In conclusion, as the cause may be multifactorial, an exact root cause could not be identified for the migration of the screw.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that operation was performed with ann nail.One week after the initial surgery, surgeon found one of the proximal screws was backed out from the proper position.Two weeks after the initial surgery, all of the proximal screws were backed out from the proper position and subsequently underwent a revision surgery, during which, the surgeon confirmed that the corelock had become loose.Then the screw depth was readjusted, the corelock was retightened, and the revision was completed.Diligence is completed and no further information on the reported event has been provided.

Brand Name
ANN BLUNT TIP SCREW 4X50MM
Common Device Name
IMPLANT, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23074155
Report Number0009613350-2025-00706
Device Sequence Number4748803
Product Code HSB
UDI-Device Identifier00889024505490
UDI-Public(01)00889024505490(17)300219(10)3228024
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47248605040
Device Lot Number3228024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown